Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2017, Article ID 3780675, 5 pages
https://doi.org/10.1155/2017/3780675
Research Article

Application of Quasi-Subordination for Generalized Sakaguchi Type Functions

Department of Mathematics, Faculty of Arts and Science, Uludag University, 16059 Bursa, Turkey

Correspondence should be addressed to Şahsene Altınkaya; moc.liamg@ayaknitlaeneshas

Received 19 August 2017; Accepted 8 October 2017; Published 31 October 2017

Academic Editor: Pranay Goswami

Copyright © 2017 Şahsene Altınkaya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The author constructs a new class of univalent functions applying the Ruscheweyh derivative. Moreover, the coefficient estimates including a Fekete-Szegö inequality of this class were determined.

1. Introduction and Definitions

Let be the unit disk and let be the class of functions analytic in , satisfying the conditionsThen each has the Taylor expansionMoreover, by we shall represent the class of all functions in which are univalent in Let be an analytic function in and , such thatwhere all coefficients are real. Also, let be an analytic and univalent function with positive real part in with , , and maps the unit disc onto a region starlike with respect to 1 and symmetric with respect to the real axis. Taylor’s series expansion of such function is of the formwhere all coefficients are real and . Let be the class of functions consisting of form (5).

If the functions and are analytic in , then is said to be subordinate to , written asif there exists a Schwarz function , analytic in , withsuch that

In the year 1970, Robertson [1] introduced the concept of quasi-subordination. For two analytic functions and , the function is said to be quasi-subordinate to in and written asif there exists an analytic function such that analytic in andthat is, there exists a Schwarz function such that . Observe that if , then so that in . Also notice that if , then and it is said that it is majorized by and written by in . Hence it is obvious that quasi-subordination is a generalization of subordination as well as majorization (see, e.g., [13] for works related to quasi-subordination).

In [4], Sakaguchi introduced the class of starlike functions with respect to symmetric points in , consisting of functions that satisfy the condition , . Similarly, in [5], Wang et al. introduced the class of convex functions with respect to symmetric points in , consisting of functions that satisfy the condition For different parametric values, we get the classes studied in the literature by Frasin [6], Goyal et al. [7], and Owa et al. [8].

The Fekete-Szegö functional for normalized univalent functions of the form given by (3) is well known for its rich history in Geometric Function Theory. Its origin was in the disproof by Fekete and Szegö [9] of the 1933 conjecture of Littlewood and Paley that the coefficients of odd univalent functions are bounded by unity (see, for details, [9]). The Fekete-Szegö functional has since it received great attention, particularly in connection with many subclasses of the class of normalized analytic and univalent functions (see, e.g., [1015]).

The object of the present paper is to introduce a new class of univalent functions applying the Ruscheweyh derivative, where Ruscheweyh [16] observed thatfor , where This symbol , , is called by Al-Amiri [17] the th order Ruscheweyh derivative of . We note that , , and

2. Preliminary Results

The study of special functions plays an important role in Geometric Function Theory in Complex Analysis and its related fields. Special functions can be categorized into three, namely, Ramp function, threshold function, and sigmoid function. The popular type among all is the sigmoid function because of its gradient descendent learning algorithm. It can be evaluated in different ways, most especially by truncated series expansion. The sigmoid function of the formis useful because it is differentiable. The Sigmoid function has very important properties, including the following (see [18]):(i)It outputs real numbers between and .(ii)It maps a very large input domain to a small range of outputs.(iii)It never loses information because it is a one-to-one function.(iv)It increases monotonically.

Lemma 1 (see [19]). Let the Schwarz function be given by then where

Lemma 2 (see [18]). Let be a sigmoid function and and then , , where is a modified sigmoid function.

Lemma 3 (see [18]). Let and then

3. Main Result and Its Consequences

Definition 4. A function is said to be in the class , if the following quasi-subordination holds: where with and

From the definition, it follows that if and only if there exists an analytic function with , such that If, in the subordination condition (19), , then the class is denoted by and the functions therein satisfy the condition that

Theorem 5. Let of the form (3) be in the class Then and for some and the result is sharp.

Proof. Let In view of Definition 4, we can writewhere the function is a modified sigmoid function given byCombining (4), (14), and (24), we obtainIn the light of (23) and (25), we getNow, (26) gives From (27), it follows thatFor some , we obtain from (28) and (29)Since given by (4) is analytic and bounded in , therefore, on using [20] (p 172), we have for some () On putting the value of from (31) into (30), we getIf in (32), we obtainIf in (32), letwhich is a polynomial in and hence analytic in , and maximum is attained at ,  (). We find thatwhich on using Lemma 1 shows that

For the case when , one has the following.

Corollary 6. Let of form (3) be in the class Thenand for some and the result is sharp.

Putting in Corollary 6, we obtain the following corollary.

Corollary 7. Let of form (3) be in the class Then and for some and the result is sharp.

Setting in Corollary 7, we have the following.

Corollary 8. Let of form (3) be in the class Then and for some and the result is sharp.

Setting in Corollary 7, we have the following.

Corollary 9. Let of form (3) be in the class Then and for some and the result is sharp.

Conflicts of Interest

The author declares that they have no conflicts of interest.

Acknowledgments

This research is supported by the Scientific and Technological Research Council of Turkey (TUBITAK 2214A).

References

  1. M. S. Robertson, “Quasi-subordination and coefficient conjectures,” Bulletin (New Series) of the American Mathematical Society, vol. 76, pp. 1–9, 1970. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. F. Y. Ren, S. Owa, and S. Fukui, “Some inequalities on quasi-subordinate functions,” Bulletin of the Australian Mathematical Society, vol. 43, no. 2, pp. 317–324, 1991. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. T. H. MacGregor, “Majorization by univalent functions,” Duke Mathematical Journal, vol. 34, pp. 95–102, 1967. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. K. Sakaguchi, “On a certain univalent mapping,” Journal of the Mathematical Society of Japan, vol. 11, pp. 72–75, 1959. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Z.-G. Wang, C.-Y. Gao, and S.-M. Yuan, “On certain subclasses of close-to-convex and quasi-convex functions with respect to k-symmetric points,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 97–106, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. A. Frasin, “Coefficient inequalities for certain classes of Sakaguchi type functions,” International Journal of Nonlinear Science, vol. 10, no. 2, pp. 206–211, 2010. View at Google Scholar · View at MathSciNet
  7. S. P. Goyal, P. Vijaywargiya, and P. Goswami, “Sufficient conditions for Sakaguchi type functions of order β,” European Journal of Pure and Applied Mathematics, vol. 4, no. 3, pp. 230–236, 2009. View at Google Scholar · View at MathSciNet
  8. S. Owa, T. Sekine, and R. Yamakawa, “On Sakaguchi type functions,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 356–361, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. Fekete and G. Szegö, “Eine Bemerkung Uber UNGerade Schlichte Funktionen,” Journal of the London Mathematical Society, pp. 85–89, 1933. View at Publisher · View at Google Scholar · View at MathSciNet
  10. R. Bucur, L. Andrei, and D. Breaz, “Coeffcient bounds and fekete-szegö problem for a class of analytic functions defined by using a new differential operator,” Applied Mathematical Sciences, vol. 9, no. 25-28, pp. 1355–1368, 2015. View at Publisher · View at Google Scholar · View at Scopus
  11. S. Bulut, “Fekete-Szegö problem for subclasses of analytic functions defined by Komatu integral operator,” Arabian Journal of Mathematics, vol. 2, no. 2, pp. 177–183, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. P. Goyal and P. Goswami, “Certain coefficient inequalities for Sakaguchi type functions and applications to fractional derivative operator,” Acta Universitatis Apulensis, no. 19, pp. 159–166, 2009. View at Google Scholar · View at MathSciNet
  13. S. P. Goyal and R. Kumar, “Fekete-Szegö problem for a class of complex order related to Salagean operator,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 4, pp. 240–246, 2011. View at Google Scholar · View at MathSciNet
  14. F. M. Sakar, S. Aytaş, and H. Ö. Güney, “On the Fekete-Szegö problem for generalized class defined by differential operator,” Süleyman Demirel University Journal of Natural and Applied Sciences, vol. 20, no. 3, pp. 456–459, 2016. View at Google Scholar
  15. H. M. Srivastava, A. K. Mishra, and M. K. Das, “The Fekete-Szegö problem for a subclass of close-to-convex functions,” Complex Variables, Theory and Application, vol. 44, no. 2, pp. 145–163, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. S. Al-Amiri, “On Ruscheweyh derivatives,” Annales Polonici Mathematici, vol. 38, no. 1, pp. 87–94, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  18. O. A Fadipe-Joseph, A. T. Oladipo, and A. Uzoamaka Ezeafulukwe, “Modified Sigmoid function in univalent function theory,” International Journal of Mathematical Sciences & Engineering, pp. 313–317, 2013. View at Google Scholar
  19. F. R. Keogh and E. P. Merkes, “A coefficient inequality for certain classes of analytic functions,” Proceedings of the American Mathematical Society, vol. 20, pp. 8–12, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Z. Nehari, Conformal Mapping, McGraw-Hill, New York, NY, USA, 1st edition, 1952. View at MathSciNet